# SDR REXA2024012400114

- Difficulty date: December 2, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Bs 364 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 LOWER FRAME SECTOR IS CORRODED ON LOWER FLANGE BETWEEN STGR 26R AND STGR 27. INSTALLED NEW FS 364 SEGMENT (P/N-SH670-32090-9) THROUGH THE SKIN IAW CRJ 900 SRM 51-42-06-001-001-A01.
